MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE FISHER AND PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER, PRODUCT CODE: BTT

FISHER & PAYKEL HEALTHCARE FISHER AND PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER, PRODUCT CODE: BTT
Model Number MR850AEA
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) section g4: the mr850aea is not sold in the usa but it is similar to a product which is sold in the usa.The 510(k) for the similar product is k110019.Method: the subject mr850 respiratory humidifier was not sent to fisher and paykel (f&p) healthcare for investigation.Our investigation is based on the information provided by the customer, previous investigations of similar complaints, and our knowledge of the product.Results: the customer reported that the subject mr850 respiratory humidifier was not generating an audible alarm.Conclusion: without the complaint device, the root cause of the speaker fault was not determined.The mr850 respiratory humidifier product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 respiratory humidifier is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
A distributor in china reported that the audible alarm of a mr850 respiratory humidifier was not functioning.There was no reported patient involvement.

Brand Name
FISHER AND PAYKEL HEALTHCARE
Common Device Name
RESPIRATORY HUMIDIFIER, PRODUCT CODE: BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23344479
Report Number9611451-2025-01104
Device Sequence Number9544307
Product Code BTT
UDI-Device Identifier09420012407177
UDI-Public(01)09420012407177(10)2102165034(11)220505
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850AEA
Device Catalogue NumberMR850AEA
Device Lot Number2102165034
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown